# SDR DL757091340

- Difficulty date: July 22, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 67,224 hours, 28,889 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FASTENERS FOR SKIN REPAIR STA 1410 STR V27R FOUND CORROSION ON KEEL CHORD.  REPAIRED PER ERA 474157-14 REV ORIG AT SAA, DURING HMV AT SAA.
